On the monoids of transformations that preserve the order and a uniform partition

Research output: Contribution to journalArticle

5 Citations (Scopus)
Original languageUnknown
Pages (from-to)2798-2815
JournalCommunications in Algebra
Volume39
Issue number8
DOIs
Publication statusPublished - 1 Jan 2011

Keywords

    Cite this

    @article{38e558a49e8c48b4ae274f38e7ca30cd,
    title = "On the monoids of transformations that preserve the order and a uniform partition",
    keywords = "Equivalence-preserving transformations, Order-preserving transformations",
    author = "Fernandes, {V{\'i}tor Hugo Bento Dias}",
    year = "2011",
    month = "1",
    day = "1",
    doi = "10.1080/00927872.2010.492043",
    language = "Unknown",
    volume = "39",
    pages = "2798--2815",
    journal = "Communications in Algebra",
    issn = "0092-7872",
    publisher = "Taylor & Francis",
    number = "8",

    }

    . / Fernandes, Vítor Hugo Bento Dias.

    In: Communications in Algebra, Vol. 39, No. 8, 01.01.2011, p. 2798-2815.

    Research output: Contribution to journalArticle

    TY - JOUR

    T1 - On the monoids of transformations that preserve the order and a uniform partition

    AU - Fernandes, Vítor Hugo Bento Dias

    PY - 2011/1/1

    Y1 - 2011/1/1

    KW - Equivalence-preserving transformations

    KW - Order-preserving transformations

    U2 - 10.1080/00927872.2010.492043

    DO - 10.1080/00927872.2010.492043

    M3 - Article

    VL - 39

    SP - 2798

    EP - 2815

    JO - Communications in Algebra

    JF - Communications in Algebra

    SN - 0092-7872

    IS - 8

    ER -